# SDR REXA2019061360829

- Difficulty date: June 6, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 60033042325
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GROUND POWER DOOR 122BR LANDING, FWD EDGE IS MISSING.  REPAIRED AC GROUND POWER DOOR 122BR LANDING, FWD EDGE I.A.W. BOMBARDIER REO 601R53-11-569
